# SDR UPS97823201

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, F/S 55 AT STR 24L FRAME HAS LARGE CRACK IN RADIUS, LWR FLANGE.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-2-0 AND 51-1-20D.
